# SDR SWAA020533

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 34,074 hours, 33,965 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6523465
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER ATTACH CONTROL ARM FITTING BROKEN.  REMOVED AND REPLACED CONTROL ARM FITTING PER MM.
